# SDR ASAA2015050211596

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,510 hours, 8,699 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAKE SAT CALL ON NR 1 OR 2, INIDATED "ANSWERED" BUT COULD NOT HEAR ANYTHING.  ACFT GROUNDED.  ACCOMPLISHED SATCOM SYSTEM TEST IAW AMM TASK 23-15-00-730-801. SUCCESSFULLY MAKE OUTGOING AND INCOMING CALLS WITH DISPATCH WHILE ACFT IS ON THE GROUND.
